Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Been experiencing clear yellow discharge when nipple is squeezed. What is it?

Hi I ve been experiencing clear yellow discharge when I squeeze nipple on my left breast I have ms and i have infusions every month with a steroid that helps my ms my neuro says this medication dosent cause this problem but it happen after my infusions never had this problem before the fluied gets less discharge once I due for my next infusion what cause this be if not to do with ms medications
Asked On : Fri, 17 Aug 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern the history given here is not related with any other condition but this is happens some time if the nipple being squeeze the thick liquid of any color from yellow to whit may comes out but this is normal and does not the indication of any disease, hope this information helps you have nice day.
Answered: Fri, 25 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor